Pfizer Booster Side Effect: Insomnia?

Watch
Giraffeneck
Badges: 2
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#1
Report Thread starter 5 days ago
#1
Hello,
At 12pm on 21/11, I had my 3rd dose. The first two were oxford vaccine.

I have noticed a shift in sleeping pattern/disturbance. I am easily awoken and my brain fails to transition into a deep sleep.
I feel tired but can't sleep?
Anyone experienced this? Any suggestions on potential medication?
0
reply
Talon
Badges: 18
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#2
Report 5 days ago
#2
I had my first two Pfizer doses, on the first I slept very well due to being a bit sleepy. The second I had no side effects at all. I wouldn't worry about it unless it persists for a few days. If the problem persists, speak with a GP and they will recommend medication if appropriate. You only had it yesterday, I wouldn't worry just yet.

Sometimes I feel tired but can't sleep regardless of what medications I've taken that day.
0
reply
Giraffeneck
Badges: 2
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#3
Report Thread starter 1 minute ago
#3
(Original post by Talon)
I had my first two Pfizer doses, on the first I slept very well due to being a bit sleepy. The second I had no side effects at all. I wouldn't worry about it unless it persists for a few days. If the problem persists, speak with a GP and they will recommend medication if appropriate. You only had it yesterday, I wouldn't worry just yet.

Sometimes I feel tired but can't sleep regardless of what medications I've taken that day.
My sleeping pattern has shifted to a LOT earlier but I'm getting the hours in.
GP recommended Nytol. It's done its job but won't try to become dependent on it. He said it's a short time effect.
Promethazine did f all to begin with.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Would you give consent for uni's to contact your parent/trusted person in a mental health crisis?

Yes - my parent/carer (87)
34.8%
Yes - a trusted person (67)
26.8%
No (67)
26.8%
I'm not sure (29)
11.6%

Watched Threads

View All